Tylenol 500MG 10 Tablets

$2.99

  • Tylenol Paracetamol  500mg tablets is effective pain & fever relief. This count of Tylenol Extra Strength Caplets with 500mg are used to provide temporary relief of minor aches and pains and help reduce fever.
  • Each extra strength caplet contains 500 mg of acetaminophen has an excellent safety profile when used as directed.
  • Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older.
  • It is also effective to reduce the discomfort associated with Muscular pain, Menstrual pain, Toothache, Arthritis/osteoarthritis.

Reviews

There are no reviews yet.

Be the first to review “Tylenol 500MG 10 Tablets”

Your email address will not be published. Required fields are marked *